MathSciNet Relay Station
MathSciNet bibliographic data
MR412102 (54 #231) 10C05 (57C45 15A63)
Lannes, J. Formes quadratiques d'enlacement sur l'anneau des entiers d'un corps de nombres. (French) Ann. Sci. École Norm. Sup. (4) 8 (1975), no. 4, 535–579.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement